Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Mar 31, 2011, 5:52 PM EDT for Indian River County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2011, 5:52 PM EDT (21:52 UTC)
- Expired
- Mar 31, 2011, 6:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Melbourne, FL
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WWUS82 KMLB 312152
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT THU MAR 31 2011
FLZ047-053-054-312245-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
552 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...SOUTHEASTERN OSCEOLA COUNTY...
* UNTIL 645 PM EDT.
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM CAMP HOLLY
FISH CAMP IN CENTRAL BREVARD COUNTY TO LAKE MARIAN IN SOUTH OSCEOLA
COUNTY...MOVING EAST AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE BEACH AND WEST MELBOURNE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2765 8111 2781 8115 2818 8086 2818 8064
2816 8063 2818 8063 2818 8058 2808 8056
2795 8048 2776 8040 2777 8042 2786 8046
2794 8052 2793 8052 2771 8040 2775 8039
2764 8035
TIME...MOT...LOC 2151Z 254DEG 41KT 2810 8079 2780 8113
$$
BRAGAWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:24 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 31, 3:24 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT THU MAR 31 2011
...TORNADO WATCH IN EFFECT UNTIL 800 PM EDT FOR MUCH OF EAST
CENTRAL FLORIDA....
.DISCUSSION...
THROUGH TONIGHT...STRONG TO SEVERE CONVECTION WILL CONTINUE TO
QUICKLY MOVE ACROSS MUCH OF EAST CENTRAL FLORIDA THROUGH THE
REMAINDER OF THE AFTERNOON. DEEPENING LOW PRESSURE CENTER NEAR
BORDER OF SE GA/NE FL WILL BE SWEPT UP THE COAST TONIGHT AS UPPER
TROF TREKS EASTWARD WITH LIFTING 160KT JET. AS LOW LIFTS UP THE
COAST...THE TRAILING FRONTAL BOUNDARY SOUTH OVERNIGHT WITH RAINFALL
COMING TO AN END FROM NORTH TO SOUTH AS IT DOES SO. HAVE DISTRIBUTED
EVENING POPS WITH HIGHEST VALUES SOUTH AND ENDED ALL RAIN OVER LAND
AREAS BY 06Z. COOLER AIR PUSHING IN BEHIND THE BOUNDARY WILL ALLOW
FOR COOLER OVERNIGHT MINS...FALLING INTO MID/UPPER 50S MUCH OF THE
AREA... EXCEPT LOW/MID 60S TREASURE COAST COUNTIES WHERE CLOUDS WILL
HANG IN FOR A LONGER PERIOD.
FRIDAY...FRONTAL BOUNDARY WILL BE SOUTH OF EC FL WITH DRIER AND
SLIGHTLY COOLER AIR MASS OVER THE AREA. SHOULD BE A GOOD DEAL OF
SUNSHINE AND WESTERLY WINDS MAY BECOME A LITTLE BREEZY IN THE
AFTERNOON. DAYTIME HIGHS TOPPING OUT AROUND 80 NORTH AND LOWER 80S
REST OF THE AREA.
PREVIOUS...
SAT-SUN...HIGH PRESSURE OVER THE GULF BUILDS EASTWARD AND OVER THE
AREA SATURDAY. HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD SUNDAY
INTO THE ATLANTIC WITH RIDGE AXIS SETTLED OVER CENTRAL FLORIDA. DRY
AND MOSTLY CLEAR CONDITIONS WILL PREVAIL FROM LATE WEEK INTO THE
WEEKEND WITH TEMPS GRADUALLY WARMING EACH DAY. HIGHS IN THE LOW/MID
80S EXPECTED DURING THE WEEKEND. LOWS FRI AND SAT NIGHT WILL BE IN
THE MID/UPPER 50S AND THEN SHOULD SEE MORE MILD MIN TEMPS IN THE LOW
60S SUN NIGHT.
MON-WED...HIGH PRESSURE RIDGE AXIS OVER THE AREA WILL SHIFT EASTWARD
EARLY NEXT WEEK AS NEXT COLD FRONT IS EXPECTED TO REACH THE AREA.
THE LATEST RUNS OF THE GFS AND ECMWF ARE IN BETTER AGREEMENT WITH
TIMING OF THIS SYSTEM...BUT ARE SLIGHTLY SLOWER THAN THEIR SOLUTIONS
24 HOURS AGO. LONG TERM MODELS NOW SHOW THE COLD FRONT AND PRECEDING
LINE OF CONVECTION MOVING THROUGH CENTRAL FLORIDA LATE TUES INTO
TUESDAY NIGHT. SINCE THERE IS BETTER AGREEMENT WITH THE MODELS
ATTM...INCREASED POPS TUES NIGHT TO 30% WITH THE MENTION OF
THUNDERSTORMS. ABOVE NORMAL TEMPERATURES GENERALLY EXPECTED EARLY
NEXT WEEK WITH TEMPS COOLING TO MORE NORMAL VALUES BEHIND THE FRONT
ON WED.
&&
.AVIATION...TEMPO MVFR/LCL IFR REDUCTIONS IN TSRA WILL CONTINUE
THROUGH 01/00Z THEN REMAINING TSRA DIMINISHING FROM N-S BETWEEN
01/00-06Z. STILL POTENTIAL FOR CONVECTIVE WIND GUSTS 40+KT THROUGH
REMAINDER OF THIS AFTERNOON.
&&
.MARINE...PGRAD HAS TIGHTENED OVER LOCAL WATERS BETWEEN HIGH PRES TO
THE SOUTH AND DEEPENING LOW PRESSURE AREA NEAR NE FL COAST. SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE OFFSHORE WATERS THROUGH
LATE TONIGHT AND HAVE A CAUTIONARY STATEMENT UP FOR THE NEAR SHORE
WATERS. (PREV) WESTERLY WINDS BEHIND THE FRONTAL BOUNDARY ON FRIDAY
WILL REMAIN ELEVATED INTO FRIDAY EVENING UP TO 15-20 KTS OFFSHORE.
WEST WINDS WILL THEN DECREASE INTO THE WEEKEND...BECOMING NORTHWEST
AND EVENTUALLY ONSHORE BY SUNDAY AS HIGH PRESSURE CROSSES THE AREA
AND BUILDS OFFSHORE. SEAS UP TO 5 FT OFFSHORE FRIDAY WILL DECREASE
TO AROUND 4 FT OR LESS INTO THE WEEKEND.
&&
.FIRE WEATHER...DRIER AIR WILL BUILD IN BEHIND THE FRONTAL BOUNDARY
ON FRIDAY WITH AFTERNOON RH VALUES EXPECTED TO FALL TO NEAR 35% OVER
VOLUSIA COUNTY AND THE INTERIOR. IN ADDITION INCREASING WESTERLY
WINDS UP TO NEAR 15 MPH IN THE AFTERNOON COULD CREATE AN ELEVATED
FIRE WEATHER CONCERN INTO LATE IN THE DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 80 57 81 / 30 0 10 10
MCO 58 82 57 84 / 30 0 10 10
MLB 59 82 56 81 / 40 0 10 10
VRB 60 82 56 83 / 40 0 10 10
LEE 58 81 56 82 / 20 0 10 10
SFB 59 81 57 83 / 30 0 10 10
ORL 59 81 59 82 / 30 0 10 10
FPR 61 82 57 82 / 50 0 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR INDIAN RIVER-
MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-ST. LUCIE.
AM...TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
OUT 20 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EDT FRIDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GLITTO/MOSES/GUSEMAN/SHARPHazardous weather outlook, Mar 31, 10:42 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1042 AM EDT THU MAR 31 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-312200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1042 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM FOR ALL OF EAST CENTRAL FLORIDA. LOW PRESSURE DEVELOPING OVER THE NORTHEAST GULF OF MEXICO WILL STRENGTHEN AS IT TRACKS TO THE CAROLINA COAST THIS EVENING AND PUSHES A COLD FRONT ACROSS EAST CENTRAL FLORIDA TONIGHT. AHEAD OF THE FRONT...WIDESPREAD HEAVY SHOWERS AND LIGHTNING STORMS WILL CONTINUE TO MOVE ONSHORE THE FLORIDA GULF COAST NEAR TAMPA TODAY AND OVERSPREAD CENTRAL FLORIDA. AREAS TO THE SOUTH OF A LINE FROM NORTHERN OSCEOLA COUNTY TO THE ATLANTIC COAST WILL SEE DEVELOPING THUNDERSTORMS LATE THIS MORNING AND THIS AFTERNOON. THIS INCLUDES OSCEOLA...OKEECHOBEE...SOUTHERN BREVARD...INDIAN RIVER...SAINT LUCIE AND MARTIN COUNTIES. THIS IS DUE TO INCREASED INSTABILITY IN THESE AREAS AS MORNING STORMS AND CLOUD COVER HAVE REMAINED NORTH. WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE ARE ACTUALLY STRONGER THAN YESTERDAY. THE PRIMARY THREAT IS AGAIN DAMAGING STRAIGHT LINE WINDS WITH THE POTENTIAL FOR WIND GUSTS UP TO 75 MPH. SUFFICIENT LOW LEVEL TURNING OF THE WINDS WILL SUPPORT ISOLATED TORNADOES. STORM MOTION WILL BE TOWARD THE NORTHEAST OR EAST AT 50 TO 60 MPH. ...FLOOD IMPACT... HEAVY RAINFALL WILL BE CAPABLE OF PRODUCING A LARGE AREA OF ONE TO TWO INCHES WHICH MAY CAUSE TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. LOCALIZED AMOUNTS UP TO 3 INCHES WILL BE POSSIBLE. ...MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS ARE EXPECTED TO MOVE QUICKLY TOWARD THE EAST COAST AT 50 TO 60 MPH...AND PUSH RAPIDLY OFFSHORE. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS BETWEEN 40 AND 50 KNOTS. BOATERS ON INLAND LAKES SHOULD ALSO BE ALERT AS STORMS APPROACH QUICKLY FROM THE WEST. HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES DUE TO GUSTY WINDS AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM REACHES YOUR AREA. ...WATERSPOUT IMPACT... THERE IS A THREAT FOR ISOLATED TORNADIC WATERSPOUTS AS STORMS MOVE OFF THE MAINLAND AND ACROSS THE INTRACOASTAL AND ATLANTIC WATERS. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEST TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS OVER THE OFFSHORE WATERS TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE NEARSHORE WATERS FOR 15 TO 20 KNOT WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/GUSEMAN
In the hours before
Local storm report, Mar 31, 3:10 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 6 SW ASTOR 29.09N 81.60W
03/30/2011 M63.00 MPH LAKE FL PARK/FOREST SRVC
POWER LINES AND TREES DOWN IN OCALA NATIONAL FOREST.
HELICOPTER PIVOTED ON ITS PAD.
0510 PM TSTM WND GST SCOTTSMOOR 28.77N 80.88W
03/30/2011 E70.00 MPH BREVARD FL CO-OP OBSERVER
NUMEROUS LIMBS TORN OFF TREES.
&&
ARBLocal storm report, Mar 31, 3:26 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
326 PM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND GST PATRICK AIRFORCE BASE 28.24N 80.61W
03/31/2011 M43 MPH BREVARD FL ASOS
KCOF AT PATRICK AIR FORCE BASE MEASURED WIND GUST OF 37
KT/43 MPH.
&&
ARBLocal storm report, Mar 31, 3:39 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST 1 SSW GIFFORD 27.66N 80.42W
03/31/2011 M42 MPH INDIAN RIVER FL ASOS
KVRB AT VERO BEACH AIRPORT MEASURED WIND GUST OF 36 KT/42
MPH.
&&
ARBSpecial weather statement, Mar 31, 3:58 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
358 PM EDT THU MAR 31 2011
FLZ045-053-144-312100-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
358 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHWESTERN LAKE COUNTY...
SOUTHWESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 500 PM EDT.
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL
HAIL OVER SOUTH LAKE AND SOUTHWEST ORANGE COUNTY. THE STRONGEST CELL
WAS LOCATED OVER NORTH POLK COUNTY ABOUT 25 MILES SOUTHWEST OF LAKE
LOUISA...MOVING EAST AT 50 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE ANIMAL KINGDOM...BELLE ISLE...DOCTOR PHILLIPS
AND LAKE BUENA VISTA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2861 8116 2818 8114 2819 8152 2825 8157
2826 8166 2834 8167 2834 8179 2835 8180
2835 8185 2834 8186 2834 8194 2861 8196
TIME...MOT...LOC 1957Z 255DEG 45KT 2827 8195
BRAGAWLocal storm report, Mar 31, 5:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG PALM BAY 27.99N 80.66W
03/31/2011 BREVARD FL BROADCAST MEDIA
POWER LINES DOWN. EXACT LOCATION UNKNOWN. TIME ESTIMATED
BY RADAR.
&&
ARBSpecial weather statement, Mar 31, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT THU MAR 31 2011
FLZ047-053-054-312245-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
552 PM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...SOUTHEASTERN OSCEOLA COUNTY...
* UNTIL 645 PM EDT.
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM CAMP HOLLY
FISH CAMP IN CENTRAL BREVARD COUNTY TO LAKE MARIAN IN SOUTH OSCEOLA
COUNTY...MOVING EAST AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...MELBOURNE BEACH AND WEST MELBOURNE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2765 8111 2781 8115 2818 8086 2818 8064
2816 8063 2818 8063 2818 8058 2808 8056
2795 8048 2776 8040 2777 8042 2786 8046
2794 8052 2793 8052 2771 8040 2775 8039
2764 8035
TIME...MOT...LOC 2151Z 254DEG 41KT 2810 8079 2780 8113
BRAGAWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:38 AM EDT | Special Marine Warning | MLB | 82 min | |
| Mar 31, 3:42 AM EDT | Small Craft Advisory for Winds | MLB | 24 hr | |
| Mar 31, 6:16 AM EDT | Special Weather Statement | MLB | Lake | 59 min |
| Mar 31, 6:58 AM EDT | Special Weather Statement | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 62 min |
| Mar 31, 7:04 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 56 min |
| Mar 31, 7:27 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola | 63 min |
| Mar 31, 7:33 AM EDT | Special Marine Warning | MLB | 117 min | |
| Mar 31, 7:43 AM EDT | Tornado Warning | MLB | Brevard, Seminole, Volusia | 42 min |
| Mar 31, 8:13 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Volusia | 47 min |
| Mar 31, 8:30 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 27 min |
| Mar 31, 9:01 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola | 59 min |
| Mar 31, 10:16 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole | 59 min |
| Mar 31, 10:37 AM EDT | Tornado Warning | MLB | Lake, Orange, Seminole, Volusia | 53 min |
| Mar 31, 10:38 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 31, 11:31 AM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 44 min |
| Mar 31, 11:51 AM EDT | Tornado Warning | MLB | Brevard, Seminole, Volusia | 24 min |
| Mar 31, 12:15 PM EDT | Tornado Warning | MLB | Brevard | 19 min |
| Mar 31, 12:31 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 59 min |
| Mar 31, 12:32 PM EDT | Tornado Warning | MLB | Osceola | 43 min |
| Mar 31, 12:47 PM EDT | Special Marine Warning | MLB | 88 min | |
| Mar 31, 1:05 PM EDT | Tornado Warning | MLB | Brevard, Osceola | 23 min |
| Mar 31, 1:59 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 31, 2:15 PM EDT | Special Weather Statement | MLB | Lake, Volusia | 45 min |
| Mar 31, 2:21 PM EDT | Special Marine Warning | MLB | 54 min | |
| Mar 31, 3:58 PM EDT | Special Weather Statement | MLB | Orange | 62 min |
| Mar 31, 5:53 PM EDT | Special Marine Warning | MLB | 112 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.